Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 7150203, 7 pages
Research Article

Stochastic Volatility Effects on Correlated Log-Normal Random Variables

Department of Applied Mathematics, Kongju National University, Chungcheongnam-do 32588, Republic of Korea

Correspondence should be addressed to Yong-Ki Ma

Received 12 July 2017; Revised 25 September 2017; Accepted 9 December 2017; Published 28 December 2017

Academic Editor: Antonio Scarfone

Copyright © 2017 Yong-Ki Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Ki Ma, “Stochastic Volatility Effects on Correlated Log-Normal Random Variables,” Advances in Mathematical Physics, vol. 2017, Article ID 7150203, 7 pages, 2017. doi:10.1155/2017/7150203